# SDR ASOA20140410045

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 22,402 hours, 12,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  ROW 18 AFT EMERGENCY EXIT ROW EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND SECURED A LOOSE CONNECTOR ON THE ROW 18 EMERGENCY EXIT SIGN.  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
